Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    60
  • comments
    56
  • views
    25001

Month 5: 80 mg

Knass

414 views

As expected, with my recent dose increase, came side effect increases. My face is red today and really flaky. If this goes anything like the rest of my dose increases, it should subside pretty quickly. I hope this last month really does the trick!



2 Comments


hey ! im thinking about going on accutane in a few months. i also have a new blog i just started u should check out. with your experience do you think i should go on it?

Share this comment


Link to comment

Hey, sorry it took so long to respond. I can't speak to the permanent effects of accutane bc I'm still on the treatment. From what I have seen so far, it is an absolute miracle. Read the rest of my blog for some details on the side effects-Accutane is not easy! I do agree that it's a last-resort drug, but I do wish someone would have told me about it! Good luck :boohoo:

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×